# SDR DL757001215

- Difficulty date: June 27, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 49,923 hours, 27,385 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Blown
- Location: Lt Mlg Ww
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT,   RT HYD QTY WENT TP .26         FOUND  LT BRAKE METERING VALVE END CAP LEAKING. BLOWN PARTIALLY OFF. REPLACED LT BRAKE METERING VALVE IAW MM 32-41-03 LEAK CKS OK. PERFORMED ADJ/TEST OF METERING VAVLE PER MM 32-41-00     OPS CK OK.
